# SDR CA040427007

- Difficulty date: April 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 36,595 hours
- Engine: Ge CF680C2*
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED LT SIDE WINDSHIELD HEAT C/B POPPING.  WINDSHIELD HEAT REGULATOR REPLACED.  FURTHER INVESTIGATION REVEALED AN OPEN WIRE BETWEEN PIN J AND GROUND.  FOUND THE ELECTRICAL RETRACTABLE CORD DAMAGE BELOW THE SLIDING WINDOW. CORD ASSEMBLY WAS REPLACED. THE MAINTENANCE PROGRAM WAS REVISED TO CARRY INSPECTION OF THE RETRACTABLE CORD ON REGULAR BASIS.
